AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Irregular Singularities in Several Variables
A. R. P. van den Essen and A. H. M. Levelt

Memoirs of the American Mathematical Society
1982; 43 pp; softcover
Volume: 40
ISBN-10: 0-8218-2270-5
ISBN-13: 978-0-8218-2270-8
List Price: US$20
Individual Members: US$12
Institutional Members: US$16
Order Code: MEMO/40/270
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia